# SDR CA980415003

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: MS2452433
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FUEL WOULD NOT TRANSFER FROM TANK 1 TO TANK 2.  FUEL TRANSFER SWITCH FAILED.
